# SDR C2XA03TY128

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 11,813 hours, 8,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1452246013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER OMEGA BEAM UNDER THE GALLEY FLOOR.  MAINTENANCE REMOVED THE CORRODED AREA AND ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 51-40-02 AND 53-21-10, ALSO CPM 51-21-04,05,06.  THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.
